# SDR UALA2012030701494

- Difficulty date: March 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 43,112 hours, 16,506 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE HAS CORROSION AT 6 O"CLOCK POSITION.   REMOVED NR 2 ENGINE NOSE COWL PER MM.  INSTALLED NEW NOSE COWL PER MM.  ACCOMPLISHED OPS CHECK PER MM.  NO FAULTS FOUND.
